MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 6" (15 CM) APPX 0.31 ML, SMALLBORE BIFUSE EXT SET W/2 MICROCLAVE¿, 2 CLAMPS, LUE; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 6" (15 CM) APPX 0.31 ML, SMALLBORE BIFUSE EXT SET W/2 MICROCLAVE¿, 2 CLAMPS, LUE; STOPCOCK, I.V. SET
Catalog Number B33099
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/17/2024
Type of Reportable Event Malfunction
Event or Problem Description
The event involved a a smallbore bifuse ext set w/2 microclave¿, 2 clamps, it was stated that the bifuse was leaking around the blue mircroclave during normal saline flush.There was no report of harm.
 
Additional Manufacturer Narrative
The device was returned for evaluation; however, testing has not yet been completed.
 
Additional Manufacturer Narrative
Received one (1) used b33099 smallbore bifuse extension set w/2 microclaves for inspection.No defects or anomalies noted.The set was leak tested per product specifications.There was no leakage.The reported complaint was unable to be replicated or confirmed.The lot history was reviewed, no nonconformities were identified that may have contributed to the reported complaint.

Brand Name
6" (15 CM) APPX 0.31 ML, SMALLBORE BIFUSE EXT SET W/2 MICROCLAVE¿, 2 CLAMPS, LUE
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
.
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key19387734
Report Number9617594-2024-00650
Device Sequence Number6988919
Product Code FMG
UDI-Device Identifier00887709006270
UDI-Public(01)00887709006270(17)281001(10)13791415
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 06/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberB33099
Device Lot Number13791415
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/01/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/25/2024
Supplement Date Received by Manufacturer05/29/2024
Initial Report FDA Received Date05/23/2024
Supplement Report FDA Received Date06/03/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown